# SDR VNAA9701008

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: B6444
- Condition: Broken
- Location: Lt Prop
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LEFT PROP HEAT FAILED ON TAKEOFF.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED A CONNECTOR ON THE LEFT PROP DE-ICE WIRE HARNESSES, OPERATIONAL CHECK GOOD.
